# SDR CALA2018032100966

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 146N1084U6
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SUPPORT ANGLE AT BS 1400,   STRINGERS 26L AND 27L CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, ALLOWABLE DAMAGE 1, FIG 101, DETAIL V, AND DWG 146N1008, REV.
